# SDR AALA202107192579

- Difficulty date: July 17, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 1,968 hours, 536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cone
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: BIRD STRIKE ON TAKEOFF WITH A LOUD POP. ESTIMATE IMPACT ON FRONT LEFT NOSE CONE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO LAX WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. BIRD STRIKE INSPECTION ACCOMPLISHED PER TASK CARD 26L00005017. NO DAMAGE FOUND.
